Posted by wanttobhappy on January 31, 2006, at 23:29:30
In reply to Re: Ticked off and tired of it!!!!!!!!!!!!!!!, posted by 3djp on January 31, 2006, at 11:57:31
I actually just had a doc appointment yesterday and was told I should be taking my pill in the am (I usually take in pm) because it can give some people a jump start and it can be hard to rest/sleep when mildly hopped up. I also know one of the side effects to watch for is a racing heartbeat so if this keeps happening to you it is worth mentioning to your doc. On a positive note with this med I have noticed I am not near as weepy/over emotional as I usually am. I was going to the gym and working out for 1 1/2 hrs 3X a week (1hr cardio 1/2 hr weights). Now I just can't bring myself to go. I know I feel so much better when I do I still just can't get myself to go. I then stress over the fact that I am wasting money over a membership that I am not using!!! Thanks again for advice and support.